Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2003, Volume 135, Number 2, Pages 289–302
DOI: https://doi.org/10.4213/tmf190
(Mi tmf190)
 

This article is cited in 3 scientific papers (total in 3 papers)

An Extended Relativistic Particle Model with Arbitrary Spin and Isospin

S. V. Talalov

Togliatti State University
Full-text PDF (289 kB) Citations (3)
References:
Abstract: We consider a finite-dimensional Poincaré-invariant dynamical system with an additional SU(2)SU(2) symmetry that can be interpreted as a finite extended object evolving in Minkowski space. We show that for any value of the spin ss, the mass spectrum {M}{M} of the system is determined by roots of the equation Az2+Bz+C+Dz+=0Az2+Bz+C+Dz+=0 where z±=aM2±bs(s+1)z±=aM2±bs(s+1) and the coefficients depend only on the state of “internal” variables. We discuss the possibility of describing certain meson and baryon states in terms of the model constructed.
Keywords: particle models, Regge trajectories, relativistic equations.
Received: 10.06.2002
English version:
Theoretical and Mathematical Physics, 2003, Volume 135, Issue 2, Pages 693–703
DOI: https://doi.org/10.1023/A:1023626717129
Bibliographic databases:
Language: Russian
Citation: S. V. Talalov, “An Extended Relativistic Particle Model with Arbitrary Spin and Isospin”, TMF, 135:2 (2003), 289–302; Theoret. and Math. Phys., 135:2 (2003), 693–703
Citation in format AMSBIB
\Bibitem{Tal03}
\by S.~V.~Talalov
\paper An Extended Relativistic Particle Model with Arbitrary Spin and Isospin
\jour TMF
\yr 2003
\vol 135
\issue 2
\pages 289--302
\mathnet{http://mi.mathnet.ru/tmf190}
\crossref{https://doi.org/10.4213/tmf190}
\transl
\jour Theoret. and Math. Phys.
\yr 2003
\vol 135
\issue 2
\pages 693--703
\crossref{https://doi.org/10.1023/A:1023626717129}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000183468400009}
Linking options:
  • https://www.mathnet.ru/eng/tmf190
  • https://doi.org/10.4213/tmf190
  • https://www.mathnet.ru/eng/tmf/v135/i2/p289
  • This publication is cited in the following 3 articles:
    1. A. E. Milovidov, G. S. Sharov, “Closed relativistic strings in geometrically nontrivial spaces”, Theoret. and Math. Phys., 142:1 (2005), 61–70  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. M. V. Pavlov, “The description of pairs of compatible first-order differential geometric poisson brackets”, Theor Math Phys, 142:2 (2005), 244  crossref
    3. M. V. Pavlov, “The description of pairs of compatible first-order differential geometric poisson brackets”, Theoret. and Math. Phys., 142:2 (2005), 244–258  mathnet  mathnet  crossref  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:370
    Full-text PDF :212
    References:68
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025